Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

Weakly complete semimetrizable spaces and complete metrizability.

Título inglés Weakly complete semimetrizable spaces and complete metrizability.
Título español Espacios semimetrizables débilmente completos y metrizabilidad completa.
Autor/es Romaguera, Salvador ; Shore, Sam D.
Organización Esc. Téc. Super. Ing. Ind. Valencia, Valencia, España;Dep. Math. Univ. New Hampshire, Durham (New Hampshire), Estados Unidos
Revista 0213-8743
Publicación 1996, 11 (2): 276-281, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In [4], J. Ceder proved that every paracompact strongly complete semimetrizable space is completely metrizable. This result cannot be generalized to paracompact weakly complete semimetrizable spaces as a known example of L. F. McAuley shows (see [11, Theorem 3.2]). It then arises, in a natural way, the question of obtaining conditions for the complete metrizability of a paracompact weakly complete semimetrizable space. In this note we give an answer to this question. We show that every regular theta, weakly complete asymmetrizable space is a complete Aronszajn space and deduce, among other results, that every paracompact theta, weakly complete semimetrizable space is completely metrizable. Some examples related to the obtained results are also given.
Clasificación UNESCO 121001 ; 120217
Palabras clave español Espacio metrizable compacto ; Espacio topológico ; Espacio paracompacto
Código MathReviews MR1437451
Código Z-Math Zbl 0881.54034
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es